# SDR SCNA20250108007

- Difficulty date: January 7, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N831SY
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 67,372 hours, 30,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER 92466, NR00004: FWD 2FT OF CABIN LH AND RH SIDE FLOOR PATH ILLUMINATION STRIP HAS CRACKS.  . RESOLUTION: REPLACED CRACKED FLOORPATH ILLUMINATION STRIPS IN FWD CABIN LH AND RH SIDE OF AISLE. REF AMM 33-51-15.
